# SDR DALA2023091107428

- Difficulty date: September 6, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 32,926 hours, 4,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 ON SERVICE CHECK FOUND SEAT 30 J/H EMERGENCY LIGHT INOP.  FOUND LOOSE CONNECTION IN SEAT. RECONNECTED.
